# SDR DXTA2021051742050

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 4,721 hours, 3,101 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE. RED MICRO-SWITCH BUTTON ON DOOR HANDLE IS DEAD.  DOOR CLOSES PROPERLY AND OPENS NORMALLY FROM OUTSIDE.///SIGN-OFF///REPAIRED WIRING PER CITATION SPM 20-30-15. OPERATED MED PER MM 52-70-00.  OPS CHECK GOOD.
